# SDR ASAA2019102931150

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 41,284 hours, 12,406 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 11500101
- Condition: Faulted
- Location: Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO REPORTS OF CONT CAB ZONE TEMP ILLUMINATING AT RECALL-- ACCOMPLISH #1 AND #2 PACK TEMPERATURE CONTROL-BITE PROCEDURE. DOCUMENT AND CORRECT ANY NOTED FINDINGS. REF B737-800 FIM 21-62 TASK 801. GROUNDED - YES. REF B737-800 FIM 21-60 TASK 801, PACK TEMP CONTROLLER #1 FAULTED "ZONE TRIM VALVE". RESET FAULT ON PACK TEMP CONTROL #1 PER FIM 21-62 TASK 835, REMOVED & REPLACED CONT CAB TEMP SELECTOR SWITCH AMM 21-61-07, OPS BOTH PACKS TO FULL COOL & FULL WARM AMM 21-00-00, RECALL TEST NO FAULT, TEMP CONTROLLER #1 & #2 BITE TEST PASSED NO FAULTS NOTED, CLEARS THIS TSR, SEAMC CHRIS NOTIFIED.
